Volume 25,Issue 3,2005 Table of Contents

   
Other Issues:  
  

目录

Global convergence of a solution to p-Ginzburg-Landau type equations
  LEI Yu-tian
  2005,25(3):381-390 [Abstract(1000)]  [View PDF]
  
Exponential Attractor for Davey-Stewartson Equation in a Banach Space
  HUANG Jian and DAI Zheng-de
  2005,25(3):391-398 [Abstract(860)]  [View PDF]
  
On a New Mapping Related to Hadamard's Inequalities
  YU Yong-xin and LIU Zheng
  2005,25(3):399-406 [Abstract(941)]  [View PDF]
  
S-integral and Gronwall's Inequality
  WANG Cai-shi
  2005,25(3):407-413 [Abstract(1048)]  [View PDF]
  
Generalized Vector Quasi-Variational-Like Inequalities without Monotonity and Compactness
  PENG Jian-wen and RONG Wei-ding
  2005,25(3):414-422 [Abstract(848)]  [View PDF]
  
Influence of s-Semipermutability of Some Subgroups of Prime Power Order on Structure of Finite Groups
  WANG Li-fang and ZHANG Qin-hai
  2005,25(3):423-428 [Abstract(1053)]  [View PDF]
  
Some Applications of L-injective Envelopes
  ZHOU De-xu
  2005,25(3):429-435 [Abstract(906)]  [View PDF]
  
Some Properties of duo QF-1 Rings
  CHEN Zhi-xiong
  2005,25(3):436-440 [Abstract(926)]  [View PDF]
  
Identities Involoving Some Numbers Related to Dyck Paths
  SUN Yi-dong
  2005,25(3):441-446 [Abstract(1003)]  [View PDF]
  
A Note on Lattice Paths with Diagonal Steps in Three-Dimensional Space
  LU Qing-lin
  2005,25(3):447-450 [Abstract(995)]  [View PDF]
  
Some New Results on Double Domination in Graphs
  CHEN Xue-gang and SUN Liang
  2005,25(3):451-456 [Abstract(1619)]  [View PDF]
  
Convolution of Absolute Value Sum of Coefficients on Chebyshev Polynomials of the Second Kind
  LI Rong-hua,W.K. Pang and ZHANG Qi-min
  2005,25(3):457-462 [Abstract(1008)]  [View PDF]
  
An Unsolved Problem by Feller
  Kai Lai Chung
  2005,25(3):463-464 [Abstract(1770)]  [View PDF]
  
Double Periodic Cubic Spline Spaces over Non-Uniform Type-2 Triangulations
  LIU Huan-wen,MO Yong-xiang and CAO Dun-qian
  2005,25(3):465-473 [Abstract(935)]  [View PDF]
  
A Pinching Theorem of Minimal Submanifolds to Ambient Riemannian Manifolds
  WANG Qi
  2005,25(3):474-478 [Abstract(1064)]  [View PDF]
  
B?cklund Transformations and n Soliton Solutions
  CHEN Deng-yuan
  2005,25(3):479-488 [Abstract(1083)]  [View PDF]
  
Existence of Positive Solutions for One-Dimensional p-Laplacian Coupled Boundary Value Problem
  NI Xiao-hong and GE Wei-gao
  2005,25(3):489-494 [Abstract(1186)]  [View PDF]
  
Poincaré Bifurcation of a Cubic System with Parabolic Arch Boundary and Periodic Ring
  TAN Xin-xin and SHEN Bo-qian
  2005,25(3):495-503 [Abstract(1062)]  [View PDF]
  
Relations between Logical Functions and Their Chrestenson Spectrum over Finite Fields
  TENG Ji-hong,HUANG Xiao-ying,LI Shi-qu and ZENG Ben-sheng
  2005,25(3):504-510 [Abstract(997)]  [View PDF]
  
B-net Resultant of Polynomials and Its Application
  LAI Yi-sheng and WANG Ren-hong
  2005,25(3):511-514 [Abstract(2446)]  [View PDF]
  
A Refined Jacobi-Davidson Method and Its Correction Equation
  JIA Zhong-xiao and FENG Shao-qiang
  2005,25(3):515-524 [Abstract(1166)]  [View PDF]
  
Constructing Eigenvalue Method for Solving Sparse Polynomial Equations by Well Arranged Basis in Semigroup Algebra
  LIU Wei-jiang and FENG Guo-chen
  2005,25(3):525-530 [Abstract(1689)]  [View PDF]
  
Frechet Subdifferentials of Extended Functions in Smooth Banach Spaces
  WU Cong-xin and YANG Fu-chun
  2005,25(3):531-537 [Abstract(1227)]  [View PDF]
  
Local R0-Algebras
  LIU Lian-zhen and LI Kai-tai
  2005,25(3):538-542 [Abstract(919)]  [View PDF]
  
The Extension of Lie Algebras According to the Extension of Fields
  WANG Deng-yin
  2005,25(3):543-547 [Abstract(942)]  [View PDF]
  
Stable Range of Endomorphism Rings of Semi Σ Quasi Projective Modules
  WEI Jia-qun
  2005,25(3):548-552 [Abstract(906)]  [View PDF]
  
A Sixteen-Classification Partition of Propositional Formula Set F(S) Based on R0-Operator
  HAN Cheng and WANG Guo-jun
  2005,25(3):553-558 [Abstract(1930)]  [View PDF]
  
Classification of Definite unimodular lattices over Q(61/2)
  WANG Rui-qing
  2005,25(3):559-565 [Abstract(1233)]  [View PDF]
  
Some Notes on Lower Bound for Ramsey Numbers Using Patching Method
  WU Kang,SU Wen-long and LUO Hai-peng
  2005,25(3):566-570 [Abstract(959)]  [View PDF]